Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    allabs5150 is offline Associate Member
    Join Date
    Jun 2002
    Location
    New Jersey
    Posts
    159

    Clen....my chest hurts

    Ok been on clen since this past Saturday, but being it was the first time i took the stuff I started last saturday with 2 pills 20mg took 3 sunday 4 monday 5 tuesday and 6 today well yesterday and today i been gettin funny feelings on the right side of my chest not really sharp pains or anything just a strange feeling now and then sometimes it lasts a while then goes away then comes back as i said today i was planning to take 6 pills but just after 2 that i took this morning around 8 am i started feeling the chest pains anyway i took another pill around 1:00pm today which is 3 for the day still have 3 more too take and am debating what to do...........what ya guys think????? is this normal or should i back it off from what i read its really no good unless you take 120mg a day....i am not really overly jittery slight hand shakes but nothing major

  2. #2
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Normal/Not Normal - I would get your blood pressure checked ASAP. Can never be too careful with chest pains....unless of course you just did a major chest workout, then I'd tell ya to man up and take it!

  3. #3
    painintheazz's Avatar
    painintheazz is offline Anabolic Member
    Join Date
    Dec 2002
    Location
    Boston area
    Posts
    3,352
    I have never noticed chest pains when on clen , sometimes on ECA I get them but my doc said they are from acid reflux. I would contact a doc to be safe.

    Pain

  4. #4
    Madmax's Avatar
    Madmax is offline Senior Member
    Join Date
    Nov 2002
    Location
    boom town
    Posts
    1,743
    bro....usually the symptoms will subside after a while....give it time, if it doesnt get better than stop the clen ...id wait another 4 days to see...maybe drop the dose to 5 pills per day....Madmax...

  5. #5
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    Who makes your pills? Are you sure they are 20mg? Probably 20mcg?

  6. #6
    allabs5150 is offline Associate Member
    Join Date
    Jun 2002
    Location
    New Jersey
    Posts
    159
    ya they are 20mcg....sorry.....must be my shaky hands.....but thanks for all the advice you guys

  7. #7
    Jdawg50's Avatar
    Jdawg50 is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Mountains
    Posts
    3,095
    Bro, If your having chest pains.... get off the clen . You body is telly you it hurts for a reason.

  8. #8
    Pumped109 is offline Associate Member
    Join Date
    Apr 2002
    Location
    Detroit, MI
    Posts
    246
    A freind of mine experianced slight chest pains while on clen . he was up to 100 mcg though. He took two days off and they went away.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •